Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

What is the cause for bloated stomach and burning sensation in stomach after eating?

Apr 2014
User rating for this question
Very Good
Answered by

Practicing since : 2004
Answered : 6304 Questions
Healthy. No digestive problems. At 2am last night was awoken to stomach acid in mouth and bloated stomach. Today very mild burning in stomach after eating and the feeling reflux could return. Burning at back of throat.
Posted Thu, 19 Dec 2013 in Digestion and Bowels
Answered by Dr. Indu Kumar 57 minutes later
Brief Answer: You are suffering from gastritis. Detailed Answer: Hello Thanks for writing to XXXXXXX You are suffering from gastritis. It is due to many reasons. For immediate relief you can take combination tablet pantoprazole 40 mg with domperidone 10 mg twice daily half hour before food for six days then one tablet can be taken for three more weeks. If it is severe then intravenous injection of pantoprazloe 40 mg can be given.It will give immediate relief. You should avoid hot and spicy food. You shouldn't consume alcohol and don't smoke. Upper GI endoscopy and ultrasound of abdomen should also be done. Get well soon Hope i have answered your query. Further queries are most welcome. Take Care Dr.Indu XXXXXXX
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor